# SDR C2XA08ON176

- Difficulty date: August 31, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 0132AFU2
- Part serial: E8635
- Condition: Inoperative
- Location: Tire Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW ABORTED TAKEOFF AT 30-40 KNOTS FOR BRAKE OVERHEAT EICAS MSG.  MX PERSONNEL FROM LAX WAS ON SITE AND THEY REMOVED AND REPLACED NR 3 RT IB BRAKE TEMP SENSOR. OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (K)
